Alert archive / North Carolina / Rip Current Statements in 2018

Rip Current Statement 19, NWS Wilmington, NC

September 10, 2018Georgetown County, Horry County, South Carolina; Brunswick County, New Hanover County, Pender County, North Carolina

NWS Wilmington, NC issued this rip current statement at Sep 10, 2018, 7:49 PM EDT for Georgetown County, Horry County, South Carolina; Brunswick County, New Hanover County, Pender County, North Carolina. It took effect at Sep 11, 2018, 7:00 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Sep 10, 2018, 7:49 PM EDT (23:49 UTC)
In effect from
Sep 11, 2018, 7:00 AM EDT
Expired
Sep 11, 2018, 8:00 PM EDT
In force
13 hr
Issued by
NWS Wilmington, NC

Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC

The radar

The Wilmington radar (KLTX), 3 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2018-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2018-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
790 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

921 
WHUS42 KILM 102349
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
749 PM EDT Mon Sep 10 2018


NCZ106-108-110-SCZ054-056-111200-
/O.EXP.KILM.RP.S.0018.000000T0000Z-180911T0000Z/
/O.NEW.KILM.RP.S.0019.180911T1100Z-180912T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-
Coastal Georgetown-
749 PM EDT Mon Sep 10 2018

...HIGH RIP CURRENT RISK IN EFFECT FROM 7 AM EDT TUESDAY THROUGH
TUESDAY EVENING...

The National Weather Service in Wilmington has issued a High Rip
Current Risk, which is in effect from 7 AM EDT Tuesday through
Tuesday evening.

* Location...All Area Beaches.

* Rip Current Risk...High.

* Surf Height...4 feet.

* Other Hazards...None.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Life threatening rip currents
are likely in the surf zone.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain calm,
do not exhaust yourself and stay afloat while waiting for help. If
you have to swim out of a rip current, swim parallel to shore and
back toward the beach when possible. Do not attempt to swim directly
against a rip current as you will tire quickly. 

&&

$$

NCZ107-110400-
/O.CON.KILM.CF.Y.0055.180911T0200Z-180911T0400Z/
Inland New Hanover-
749 PM EDT Mon Sep 10 2018

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* Location...Downtown Wilmington and the Lower Cape Fear River.

* Coastal Flooding...Minor coastal flooding is expected within a 1 
  hour window surrounding high tide which will be shortly after 
  1100 pm this evening, along both sides of the river at downtown 
  Wilmington and along portions of River Road.

* Timing...Mainly between 1030 pm and 1130 pm.

* Impacts...Minor, only a few inches above advisory threshold, but 
  expect a higher than normal high tide, and ponding of water on 
  USS North Carolina Road and Battleship Road. A block of downtown 
  Wilmington from Water Street to Front Street, will experience 
  water a few inches deep during this time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Advisory indicates that onshore winds and tides will
combine to generate flooding of low areas along the shore.

&&

$$
43
3 follow-up statements
151 
WHUS42 KILM 110347
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
1147 PM EDT Mon Sep 10 2018


NCZ107-110500-
/O.EXP.KILM.CF.Y.0055.000000T0000Z-180911T0400Z/
Inland New Hanover-
1147 PM EDT Mon Sep 10 2018

...COASTAL FLOOD ADVISORY WILL EXPIRE AT MIDNIGHT EDT TONIGHT...

Water levels on the Cape Fear River at Wilmington will fall below 
the advisory threshold of 5.5 feet just near midnight. 

$$

NCZ106-108-110-SCZ054-056-111200-
/O.CON.KILM.RP.S.0019.180911T1100Z-180912T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-
Coastal Georgetown-
1147 PM EDT Mon Sep 10 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 7 AM EDT TUESDAY
THROUGH TUESDAY EVENING...

* Location...All Area Beaches.

* Rip Current Risk...High.

* Surf Height...4 feet.

* Other Hazards...None.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Life threatening rip currents
are likely in the surf zone.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain calm,
do not exhaust yourself and stay afloat while waiting for help. If
you have to swim out of a rip current, swim parallel to shore and
back toward the beach when possible. Do not attempt to swim directly
against a rip current as you will tire quickly.

&&

$$
694 
WHUS42 KILM 110838
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
438 AM EDT Tue Sep 11 2018


NCZ106-108-110-SCZ054-056-112300-
/O.CON.KILM.RP.S.0019.180911T1100Z-180912T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-
Coastal Georgetown-
438 AM EDT Tue Sep 11 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* Location...All Area Beaches.

* Rip Current Risk...High.

* Surf Height...4 feet.

* Other Hazards...None.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Life threatening rip currents
are likely in the surf zone.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain calm,
do not exhaust yourself and stay afloat while waiting for help. If
you have to swim out of a rip current, swim parallel to shore and
back toward the beach when possible. Do not attempt to swim directly
against a rip current as you will tire quickly.

&&

$$

19
404 
WHUS42 KILM 112351
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
751 PM EDT Tue Sep 11 2018


NCZ106-108-110-SCZ054-056-121200-
/O.EXP.KILM.RP.S.0019.000000T0000Z-180912T0000Z/
/O.NEW.KILM.RP.S.0020.180912T1100Z-180913T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-
Coastal Georgetown-
751 PM EDT Tue Sep 11 2018

...HIGH RIP CURRENT RISK IN EFFECT FROM 7 AM EDT WEDNESDAY THROUGH
WEDNESDAY EVENING...

.The National Weather Service in Wilmington has issued a High Rip 
Current Risk, which is in effect from 7 AM EDT Wednesday through 
Wednesday evening.

* Location...All Area Beaches.

* Rip Current Risk...High.

* Surf Height...4 to 5 feet.

* Other Hazards...None.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Life threatening rip currents
are likely in the surf zone.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain calm,
do not exhaust yourself and stay afloat while waiting for help. If
you have to swim out of a rip current, swim parallel to shore and
back toward the beach when possible. Do not attempt to swim directly
against a rip current as you will tire quickly. 

&&

$$
32

What forecasters said that day

The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this rip current statement went out at Sep 10, 7:32 PM EDT, 17 minutes earlier.

Area forecast discussion, Sep 10, 7:32 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
732 PM EDT Mon Sep 10 2018

.SYNOPSIS...
High pressure building across the Mid-Atlantic states will
provide warm and humid weather to the Carolinas. Hurricane
Florence is an extremely powerful category 4 storm and will
approach the Carolinas Thursday through Friday. Significant
impacts from strong winds, heavy rainfall, and storm surge
flooding are expected to develop late this week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 700 PM Monday...Convection became quite organized as it
entered the I-95 corridor early this evening. A lingering
boundary over the Piedmont region has remained the focus of this
convection and perpetuating along outflow boundaries. All
convection should diminish as daytime heating ends. Updated
forecast to increase Pops associated with this convection for a
few hours. Otherwise, forecast remains on target.

Previous discussion: Surface and mid-level high pressure will
be the dominant features through the period. Abundant moisture
along with some surface based instability will lead to scattered
showers and thunderstorms each afternoon and evening. As
convection is mainly being driven by diurnal heating do not
expect much activity to linger beyond sunset due to the lack of
forcing. Do think nocturnal marine convection will once again
develop tonight which could affect the coastal counties through
the morning hours. Temperatures will continue above climo with
highs ranging from upper 80s to lower 90s and lows in the lower
to mid 70s.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 300 PM Monday...Mid level ridging will continue to hover
over the area through the short term period with the outer
impacts of Hurricane Florence coming into play by the end of the
period, Thursday morning. There will be some isolated
convection Wednesday under partly sunny skies with highs in the
90-95 degree range. Winds, clouds and pops increase quickly
early Thursday morning, all of these associated with Florence.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 300 PM Monday...The evolution of Hurricane Florence will
dictate the extended forecast. Although there may be some
shifting of the official track over the next few days, this
forecast will follow along with the anticipation of Florence
making landfall near Cape Fear on Thursday, until the official NHC
forecast suggests otherwise. Therefore the PoP forecast
Thursday and Thursday night is on the high side of the guidance
envelope. Will maintain 30-50 PoPs Friday through Sunday given
the potential for Florence remnants to stall somewhere over NC.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 00Z...Organized convection will affect LBT through 01Z, then
begin to weaken. FLO had a healthy storm, which could enhance fog
formation toward morning. Tuesday, another unseasonably warm day
with a light southerly gradient.

Extended Outlook...Mostly VFR through Wednesday with the
exception of isolated showers or t-storms. Patchy early morning
MVFR fog is also possible. Hurricane Florence will begin to
affect the area Thursday with strengthening winds and
deteriorating ceiling/visibility, continuing into Friday.

&&

.MARINE...
NEAR TERM /THROUGH TUESDAY/...
As of 700 PM Monday...Showers on the uptick over the waters as
we head into the night time hours. Seas still seeing a mix of
longer period 10 to 12 second SE swell from Hurricane Florence.
Otherwise, high pressure will remain the dominant feature
through the period with light southerly winds enhanced by the
afternoon sea breeze. Seas will run 2 to 3 ft through the period
with increasing swell from approaching Hurricane Florence.

SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
AS of 300 PM Monday...Expect northeast winds through the period and
early on the speeds will be marginal enough in a range of 10-15
knots. The affects of Florence begin late in the period with winds
increasing dramatically as well as seas.

LONG TERM /THURSDAY THROUGH SATURDAY/...
As of 300 PM Monday...Based on the official NHC forecast track,
Hurricane Florence is expected to traverse the waters Thursday
and Thursday night, with the potential for tropical storm force
winds to have arrived by Thursday morning. Hurricane force
winds are currently expected to arrive Thursday afternoon and
continue until after midnight Thursday night. Based on the
current official forecast track, tropical storm force winds
would continue into Friday afternoon. As always, there is some
degree of uncertainty regarding the exact timing and track of
the hurricane, so all marine interests should monitor the
official NHC forecast very closely through the week.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...High Rip Current Risk until 8 PM EDT this evening for SCZ054-
     056.
     High Rip Current Risk from 7 AM EDT Tuesday through Tuesday
     evening for SCZ054-056.
NC...High Rip Current Risk until 8 PM EDT this evening for NCZ106-
     108-110.
     High Rip Current Risk from 7 AM EDT Tuesday through Tuesday
     evening for NCZ106-108-110.
     Coastal Flood Advisory until midnight EDT tonight for NCZ107.
MARINE...None.

&&

NEAR TERM...III/RGZ
SHORT TERM...SHK
LONG TERM...CRM
AVIATION...DL
Hazardous weather outlook, Sep 10, 3:38 PM EDT, 4 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
338 PM EDT Mon Sep 10 2018

NCZ106-110-SCZ054-056-111945-
Coastal Pender-Coastal Brunswick-Coastal Horry-Coastal Georgetown-
338 PM EDT Mon Sep 10 2018

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hurricane Florence is forecast to become a major hurricane before
approaching the Carolinas sometime Thursday or Friday. Depending on
the path the storm takes, significant or even catastrophic impacts
from wind, heavy rain, and storm surge flooding are possible. It is
critical that you monitor the latest forecasts on this developing
weather situation.

The risk of rip currents at the beaches should remain high in the
days leading up to Hurricane Florence's arrival.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-111945-
Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown-
Central Horry-Northern Horry-
338 PM EDT Mon Sep 10 2018

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hurricane Florence is forecast to become a major hurricane before
approaching the Carolinas sometime Thursday or Friday. Depending on
the path the storm takes, significant or even catastrophic impacts
from wind, heavy rain, and storm surge flooding are possible. It is
critical that you monitor the latest forecasts on this developing
weather situation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-111945-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
338 PM EDT Mon Sep 10 2018

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hurricane Florence is forecast to become a major hurricane before
approaching the Carolinas sometime Thursday or Friday. Depending on
the path the storm takes, significant or even catastrophic impacts
from wind and battering waves are possible. It is critical that you
monitor the latest forecasts on this developing weather situation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ108-111945-
Coastal New Hanover-
338 PM EDT Mon Sep 10 2018

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

Minor coastal flooding around the time of high tide is expected this
evening at Wrightsville Beach.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hurricane Florence is forecast to become a major hurricane before
approaching the Carolinas sometime Thursday or Friday. Depending on
the path the storm takes, significant or even catastrophic impacts
from wind, heavy rain, and storm surge flooding are possible. It is
critical that you monitor the latest forecasts on this developing
weather situation.

The risk of rip currents at the beaches should remain high in the
days leading up to Hurricane Florence's arrival.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ107-111945-
Inland New Hanover-
338 PM EDT Mon Sep 10 2018

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Minor coastal flooding around the time of high tide is expected this
evening along the Cape Fear River near downtown Wilmington.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hurricane Florence is forecast to become a major hurricane before
approaching the Carolinas sometime Thursday or Friday. Depending on
the path the storm takes, significant or even catastrophic impacts
from wind, heavy rain, and storm surge flooding are possible. It is
critical that you monitor the latest forecasts on this developing
weather situation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Sep 10, 4:19 PM EDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Wilmington NC
419 PM EDT MON SEP 10 2018

SCZ017-023-102115-
Marlboro SC-Darlington SC-
419 PM EDT MON SEP 10 2018

...SPECIAL WEATHER STATEMENT FOR DARLINGTON AND SOUTHWESTERN MARLBORO
COUNTIES UNTIL 515 PM EDT...

At 419 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lydia, or near Hartsville, moving northeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hartsville, Darlington, North Hartsville, Dovesville, Mont Clare,
Brownsville, Lydia, Auburn, Darlington Raceway, Clyde,
Mechanicsville, Oates, Floyd, Kellytown, Society Hill, Mcleod Medical
Center and Carolina Pines Regional Medical Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3449 8004 3449 8002 3450 7999 3449 7996
      3450 7992 3449 7990 3449 7988 3452 7986
      3453 7983 3459 7981 3462 7975 3439 7958
      3419 8008 3427 8014 3428 8013 3433 8018
      3436 8018 3437 8019 3436 8020 3440 8022
TIME...MOT...LOC 2019Z 238DEG 17KT 3431 8007

SHK
Special weather statement, Sep 10, 5:22 PM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Wilmington NC
522 PM EDT MON SEP 10 2018

SCZ023-032-102230-
Florence SC-Darlington SC-
522 PM EDT MON SEP 10 2018

...SPECIAL WEATHER STATEMENT FOR FLORENCE AND SOUTHEASTERN DARLINGTON
COUNTIES UNTIL 630 PM EDT...

At 522 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hebron, or 9 miles west of Lake City, moving northeast at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Florence, Lake City, Timmonsville, Pamplico, Quinby, Mars Bluff,
Cartersville, Florence Darlington Technical College Main Campus, New
Hope, Sardis, Hyman, Effingham, Francis Marion University,
Friendfield, Claussen, Evergreen, Scranton, Coward, Olanta and
Central Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3411 8009 3433 7973 3407 7953 3404 7951
      3399 7951 3384 7981 3388 7983 3389 7985
      3388 7986 3388 7994 3389 7995 3395 7997
      3399 7989 3401 7991 3404 7999 3408 8003
      3409 8008
TIME...MOT...LOC 2122Z 232DEG 14KT 3392 7991

SHK
Special weather statement, Sep 10, 6:32 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Wilmington NC
632 PM EDT MON SEP 10 2018

NCZ087-SCZ017-024-102330-
Robeson NC-Marlboro SC-Dillon SC-
632 PM EDT MON SEP 10 2018

...SPECIAL WEATHER STATEMENT FOR CENTRAL ROBESON...WESTERN DILLON AND
SOUTHEASTERN MARLBORO COUNTIES UNTIL 730 PM EDT...

At 632 PM EDT, Doppler radar was tracking a strong thunderstorm over
Little Rock, or near Dillon, moving northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lumberton, Dillon, Pembroke, Maxton, Latta, Rowland, Clio, Hamer,
South Of The Border, Hestertown, Buie, Robeson Community College,
Wakulla, Minturn, Elrod, Raemon, Oak Grove, Bingham, Purvis and
Prospect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3484 7926 3463 7892 3428 7949 3446 7965
      3466 7950 3463 7946 3477 7933 3482 7936
      3484 7935
TIME...MOT...LOC 2232Z 223DEG 22KT 3447 7945

SHK

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 4:19 PM EDTSpecial Weather StatementILMDarlington56 min
Sep 10, 5:22 PM EDTSpecial Weather StatementILMFlorence68 min
Sep 10, 6:32 PM EDTSpecial Weather StatementILMDillon58 min
Sep 10, 9:51 AM EDTCoastal Flood AdvisoryILMNew Hanover2 hr
Sep 10, 5:28 PM EDTCoastal Flood AdvisoryILMNew Hanover7 hr

Nearby

Rip Current Statements in North Carolina, 2018Rip Current Statements in South Carolina, 2018Every rip current statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.